# SDR UALA2011112106347

- Difficulty date: November 19, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 84,656 hours, 13,575 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Rod
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON STRUT PLENUM SUPPORT RODS ARE WORN OUT.  REPLACED RODS.
